Volume 5, Issue 2
On Three-Point Second-Order Accurate Conservative Difference Schemes

Tao Tang

DOI:

J. Comp. Math., 5 (1987), pp. 105-118.

Published online: 1987-05

Preview Full PDF 89 954
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-105, author = {Tao Tang}, title = {On Three-Point Second-Order Accurate Conservative Difference Schemes}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {2}, pages = {105--118}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9536.html} }
TY - JOUR T1 - On Three-Point Second-Order Accurate Conservative Difference Schemes AU - Tao Tang JO - Journal of Computational Mathematics VL - 2 SP - 105 EP - 118 PY - 1987 DA - 1987/05 SN - 5 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9536.html KW - AB -
Tao Tang. (1970). On Three-Point Second-Order Accurate Conservative Difference Schemes. Journal of Computational Mathematics. 5 (2). 105-118. doi:
Copy to clipboard
The citation has been copied to your clipboard